I just started taken this medicine..Vagifem 10mg. will it make a person gain weight..
23 May 2012
Vagifem is a low dose of estrogen usually used for vaginal dryness. There is one side effect that is swelling. If you feel the weight gain is actually swelling or water retention you should contact your doctor about this right away. It does not list weight gain as a problem. I have given you a link to read about his med below. Hope this helps, & sorry no one has anwered you question before now..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im a very active person. i eat 3 meals a day and some small snacks inbetween. i can eat all i want and lose weight. the only way i have ever gained ...
1 answer • 5 Jan 2011
I had taken this medicine alittle over a year ago and had gained some weight. I just can't remember if the weight gain occured while I was on ...
4 answers • 8 Dec 2011
... about it. I am coming off Paxil because of the weight gain does this medicine make you gain/lose weight? Also how long does it take to work? ...
1 answer • 18 Apr 2013